Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Acne on forehead and around nose, rough patch in-between eyebrows. Proactiv helped remove some. Solution ?

Hi, i have some acne on my forehead and around my nose . Also alot on my shoulders and back.I have removed a lot on my forehead by using the product ProActiv, but I have a rough patch in between my eyebrows. It is rough to the touch, and it itches if it s touched. There is acne in that area, and I ve tried to apply some simple products like neosporin or lotion, but it seems to not go away. It kinda worries me.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THESE ARE BYE PRODCTS OF OILS SO STOP ALL OILY GREESY CREAMS KEEP DRY SWEAT FREE AND AIRY
TAKE DOXYCYCLINE 100 MG OFF AND ON FOR 7 DAYS WHEN PIMPLS APPEAR
OT OF WARM WATER
NON OILY NON GREESY DIET
TAKE EBASTINE 10 MG SOS FOR ITCH

APPLY CALAMINE LOTION BEFORE GOING OUT IN SUN
CLINDAMYCIN GEL BD ON AFFECTED PARTS FACE BACK AND OTHER PORTOSAPPLY TRETINOIC ACIDE GEL AT NIGHT ON AFFECTED PARTS CONTINUE 3 MONTHS
AFTER TRETINOIC AID APLICATION SWITCH OFF LIGHT S IT REACTS WITH LIGHT
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor